# SDR C77A20170815001

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 5,590 hours, 3,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY EXIT SIGN NOT ILLUMINATING.   REMOVED & REPLACED THE NR 3 ELPU IAW AMM 3-50-01/400.  OPS CHECKED IAW AMM 33-50-01-710-801-A.  OPS CHECKED GOOD.  OK FOR SERVICE.
